# SDR ASAA2014052807971

- Difficulty date: May 28, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 24,967 hours, 7,657 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Oil Consumption
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL CONSUMPTION HAS RECENTLY INCREASED.  ACFT GROUNDED.  ACCOMPLISHED TSR INSPECTED APU FOR OIL LEAKS, IAW AMM 49-11-00-800 AND AMM 49-91-800. NO LEAKS NOTED. TSR CLEARED.
